# SDR ASAA0280708

- Difficulty date: December 31, 2002
- Submitted: February 20, 2003
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 3936409U505
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K CHECK, TEE CLIP ON EXTERNAL KEEP PLANK CRACKED AT FS 875.  REPLACED TEE CLIP PER SRM 51-30-5.  (M)
